<< Previous Issue Communications of the Korean Mathematical Society (Vol. 35, No. 2) Next Issue >>
Commun. Korean Math. Soc. 2020 Vol. 35, No. 2, 347—695
On weakly graded posets of order-preserving maps under the natural partial order
Phichet Jitjankarn
MSC numbers : Primary 20M20, 06A06
Commun. Korean Math. Soc. 2020 Vol. 35, No. 2, 347—358
On co-well covered graphs
Baha' Abughazaleh, Omar Abughneim, Hasan Al-Ezeh
MSC numbers : 05C69 and 05C75
Commun. Korean Math. Soc. 2020 Vol. 35, No. 2, 359—370
$\mathscr A$-generators for the polynomial algebra of five variables in degree $5(2^t - 1) + 6\cdot 2^t$
\DJ\d \abreve ng V\~o Ph\'uc
MSC numbers : Primary 55S10, 55S05, 55T15
Commun. Korean Math. Soc. 2020 Vol. 35, No. 2, 371—399
An Artinian ring having the strong Lefschetz property and representation theory
Yong-Su Shin
MSC numbers : Primary 13A02; Secondary 20C99
Commun. Korean Math. Soc. 2020 Vol. 35, No. 2, 401—415
More expansion formulas for $q,\omega$-Apostol Bernoulli and Euler polynomials
Thomas Ernst
MSC numbers : Primary 33D99; Secondary 05A40
Commun. Korean Math. Soc. 2020 Vol. 35, No. 2, 417—445
Reversibility over upper nilradicals
Da Woon Jung, Chang Ik Lee, Zhelin Piao, Sung Ju Ryu, Hyo Jin Sung, Sang Jo Yun
MSC numbers : 16N40, 16U80
Commun. Korean Math. Soc. 2020 Vol. 35, No. 2, 447—454
On $g(x)$-invo clean rings
Mourad El Maalmi, Hakima Mouanis
MSC numbers : 13A99, 16D60, 16U99
Commun. Korean Math. Soc. 2020 Vol. 35, No. 2, 455—468
Essential exact sequences
Ismael Akray, Amin Zebari
MSC numbers : Primary 46M18; Secondary 13C10, 13C12
Commun. Korean Math. Soc. 2020 Vol. 35, No. 2, 469—480
Unit groups of quotients of number fields
Jerson Caro-Reyes, Guillermo Mantilla-Soler
MSC numbers : Primary 11R04, 11R27
Commun. Korean Math. Soc. 2020 Vol. 35, No. 2, 481—486
On Complex representations of the Clifford algebras
Youngkwon Song
MSC numbers : 15A18, 15A66
Commun. Korean Math. Soc. 2020 Vol. 35, No. 2, 487—497
Shechter spectra and relatively demicompact linear relations
Aymen Ammar, Slim Fakhfakh, Aref Jeribi
MSC numbers : Primary 47A06
Commun. Korean Math. Soc. 2020 Vol. 35, No. 2, 499—516
On a nonlocal problem with indefinite weights in Orlicz-Sobolev space
Mustafa Avci, Nguyen Thanh Chung
MSC numbers : 46B50, 46E35, 35J60
Commun. Korean Math. Soc. 2020 Vol. 35, No. 2, 517—532
Some identities associated with $2$-variable truncated exponential based Sheffer polynomial sequences
Junesang Choi, Saima Jabee, Mohd Shadab
MSC numbers : 15A15, 15A24, 42C05, 65QXX
Commun. Korean Math. Soc. 2020 Vol. 35, No. 2, 533—546
Right and left quotient of two bounded operators on Hilbert spaces
Mohammed Benharrat
MSC numbers : Primary 47A50; Secondary 47A99
Commun. Korean Math. Soc. 2020 Vol. 35, No. 2, 547—563
Equivalence constants for the $l_p$-norms and the $l_q$-symmetric multilinear operator norms of vectors in $\mathbb{C}^n$
Sung Guen Kim
MSC numbers : Primary 46A22
Commun. Korean Math. Soc. 2020 Vol. 35, No. 2, 565—570
Relation between kneading matrices of a map and its iterates
Chaitanya Gopalakrishna, Murugan Veerapazham
MSC numbers : Primary 37E05; Secondary 15A24
Commun. Korean Math. Soc. 2020 Vol. 35, No. 2, 571—589
Remarks on a theorem of Cupit-Foutou and Zaffran
Jin Hong Kim
MSC numbers : 53D20, 14M25, 32M05, 57S25
Commun. Korean Math. Soc. 2020 Vol. 35, No. 2, 591—602
On almost quasi Ricci symmetric manifolds
Jaeman Kim
MSC numbers : Primary 53A55, 53B20
Commun. Korean Math. Soc. 2020 Vol. 35, No. 2, 603—611
Ricci $\rho$-Solitons on 3-dimensional $\eta$-Einstein almost Kenmotsu manifolds
Shahroud Azami, Ghodratallah Fasihi-Ramandi
MSC numbers : Primary 53Axx, 53Bxx
Commun. Korean Math. Soc. 2020 Vol. 35, No. 2, 613—623
$\ast$-Ricci solitons and $\ast$-gradient Ricci solitons on 3-dimensional trans-Sasakian manifolds
Dibakar Dey, Pradip Majhi
MSC numbers : Primary 53D15, 53C25
Commun. Korean Math. Soc. 2020 Vol. 35, No. 2, 625—637
Gradient Einstein-type contact metric manifolds
Huchchappa Aruna Kumara, Venkatesha Venkatesha
MSC numbers : 53C25, 53C20, 53D15
Commun. Korean Math. Soc. 2020 Vol. 35, No. 2, 639—651
Automorphisms of uniform lattices of nilpotent Lie groups up to dimension four
Jong Bum Lee, Sang Rae Lee
MSC numbers : Primary 22E25; Secondary 22E40
Commun. Korean Math. Soc. 2020 Vol. 35, No. 2, 653—666
$L^p$ $(p\geq 1)$ solutions of multidimensional BSDEs with time-varying quasi-H\"older continuity generators in general time intervals
Xiao Lishun, Fan Shengjun
MSC numbers : 60H10
Commun. Korean Math. Soc. 2020 Vol. 35, No. 2, 667—684
Kink wave solutions to KdV-Burgers equation with forcing term
Yusuf Buba Chukkol, Mukhiddin Muminov
MSC numbers : 35Q53, 35Q51, 35L75
Commun. Korean Math. Soc. 2020 Vol. 35, No. 2, 685—695

Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd